About poorly almost periodic functions with values in Banach space :: IKBFU's united scientific journal editorial office

×

Login
Password
Forgot your password?
Login As
You can log in if you are registered at one of these services:
   
There are no complicated sciences, there are only complicated interpretations
Alexader Herzen

DOI-generator Search by DOI on Crossref.org

About poorly almost periodic functions with values in Banach space

Author Kretov M.
Pages 168-170
Article Download
Keywords almost periodic function, poorly almost periodic function, Banach space, functionality, finite - division of space, norm, compact set, equipotential continuity
Abstract (summary) Properties of poorly almost per iodic functions with values in Banach space are researched.
References 1. Кретов М. В. О почти периодических функциях со значениями в банаховом пространстве // Вестник Российского государственного университета им. И. Канта. Калининград, 2010. Вып. 4. С. 162—166.
2. Кретов М. В., Виноградова Н. В., Воротникова О. В. О почти периодичности преобразования Бохнера // Вестник Российского государственного университета им. И. Канта. Калининград, 2010. Вып. 10. С. 160—162.
3. Кретов М. В. О приближении почти периодической функции со значениями в банаховом пространстве // Вестник Балтийского федерального университета им. И. Канта. Калининград, 2012. Вып. 4. С. 148—150.
4. Кретов М. В., Лейцин В. Н., Малаховский В. С. и др. Математическое моделирование почти периодической функции конусами банахова пространства // Вестник Балтийского федерального университета им. И. Канта. Калининград, 2012. Вып. 10. С. 141—143.
5. Кретов М. В., Малаховский В. С., Сёменов В. И. и др. Математическое моделирование почти периодической функции со значениями в банаховом пространстве мультипликаторами // Вестник Балтийского федерального университета им. И. Канта. Калининград, 2013. Вып. 4. С. 106—109.
6. Левитан Б. М. Почти периодические функции. М., 1953.
7. Люстерник Л. А., Соболев В. И. Элементы функционального анализа. М., 1968.
8. Бугров Я. С., Никольский С. М. Высшая математика. Т. 3. М., 2003.
9. Крейн С. Г. Линейные дифференциальные уравнения в банаховом пространстве. М., 1967.

Back to the section